MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C SK, MEDIUM DEEP, 7MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C SK, MEDIUM DEEP, 7MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSMD7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two pdc sk devices at c5-6 and c6-7 on (b)(6) 2024.Patient had lingering pain and the surgeon was concerned about a possible infection.An exploratory revision surgery was scheduled.There were no visible signs of infection but the patient had poor bone quality.C6-7 was removed and the area swabbed for cultures, during the removal surgery the surgeon decided to remove the c5-6 level as well.The sk devices were replaced with cages and then the patient was closed and flipped and posterior fixation was added.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The pdc sk implants were returned for device evaluation following the removal surgery and will be evaluated using exponent's approved prodisc c evaluation protocol.The reports will be issued under pdcs-0010 and pdcs-0011.No pre-removal imaging was provided.There were no anomalies identified during the complaint investigation.The removal was completed due to ongoing pain.The submission is 2 of 2 devices involved in this event.
 
Event or Problem Description
A patient (55 years, female) was implanted with two pdc sk devices at c5-6 and c6-7 on (b)(6) 2024.Patient had lingering pain and the surgeon was concerned about a possible infection.An exploratory revision surgery was scheduled.There were no visible signs of infection but the patient had poor bone quality.C6-7 was removed and the area swabbed for cultures, during the removal surgery the surgeon decided to remove the c5-6 level as well.The sk devices were replaced with cages and then the patient was closed and flipped and posterior fixation was added.Patient was given oral antibiotics to start while waiting for cultures to be returned.

Brand Name
PRODISC C SK, MEDIUM DEEP, 7MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key24532157
Report Number3007494564-2026-00012
Device Sequence Number13349818
Product Code MJO
UDI-Device Identifier00843193113900
UDI-Public(01)00843193113900(17)270831(10)2022-1483
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDSMD7
Device Catalogue NumberN/A
Device Lot Number2022-1483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale